Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
174 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of Metformin, Januvia and Victoza?

I was taking Metformin and Victoza. The Victoza made me sick. I was changd to Metformin and Januvia. My A1c is 13 for this period. I ate a few things I should not have, but not enough in my opinion to cause it to go up from normal last time checked (6. something). The greatest change in this period is that there was a yeast infection. Tell me about the Metformin/Victoza and Metformin/Januvia combination and the effect that the yeast infection could of had.
Thu, 19 Jul 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

As per your history, yeast infection may not be because of these medications. It may be due to uncontrollled su=gar, so get your blood sugar level done and HbA1C level. You can take Tab. fluconazole or miconazole ointment after consultation. Take care.

Hope I have answered your query. Let me know if I can assist you further.
Regards,
Dr. Shyam B. Kale
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I took Januvia 100 mg for 3 years and then the side effects were horrible. I felt death coming on. I had chest pains, pain in my feet, body...